# SDR AALA201702139017

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 71,798 hours, 24,978 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Part number: 114N180256
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON RIGHT WING LEADING EDGE GAP COVER (BULL NOSE) INBOARD SIDE ABOVE NR 2 NACELLE STRUT. REPAIRED GAP COVER (BULL NOSE) PER EA 267049A.
